# SDR 2001UALA00194

- Difficulty date: February 22, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Aircraft time: 62,323 hours, 35,863 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT CRACKED UNDER ANTI-ICE DUCT.  REPAIRED SLAT CRACK PER SM-OR-70-57-56-01-AR11.
